# SDR ASOA201703161364

- Difficulty date: March 16, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 601R3180942
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERNAL PULL IN CAM DOUBLER CRACKED UPPER AFT SIDE.   REMOVED AND REPLACED CAM DOUBLER IAW SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
